# SDR CALA2022050401125

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 120,190 hours, 18,757 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: NA
- Condition: Fault Message
- Location: Na
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CTR L FUEL PUMP EICAS ON TAXI OUT PERFORMED FIM 28-22 FAULT TREE 805 MSG CLEARED. PERFORMED SYSTEM TEST OK.
